Motivic cohomology and values of zeta functions
Compositio Mathematica, Volume 68 (1988) no. 1, p. 59-102
@article{CM_1988__68_1_59_0,
     author = {Milne, James},
     title = {Motivic cohomology and values of zeta functions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     pages = {59-102},
     zbl = {0681.14007},
     mrnumber = {962505},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_1_59_0}
}
Milne, J. S. Motivic cohomology and values of zeta functions. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 59-102. http://www.numdam.org/item/CM_1988__68_1_59_0/

Bayer, P. and Neukirch, J.: On the values of zeta functions and l-adic Euler characteristics, Inventiones Math. 50 (1978) 35-64. | MR 516603 | Zbl 0409.12018

Beilinson, A.: Letter to C. Soulé, November 1, 1982.

Beilinson, A.: Height pairings between algebraic cycles, Contemp. Math. 67 (1987) 1-24. | MR 902590 | Zbl 0624.14005

Beilinson, A., Macpherson, R. and Schechtman, V.: Notes on motivic cohomology, Duke Math. J. 54 (1987) 679-710. | MR 899412 | Zbl 0632.14010

Bloch, S.: Algebraic cycles and higher K-theory, Adv. Math. 61 (1986) 267-304. | MR 852815 | Zbl 0608.14004

Bloch, S. and Kato, K.: p-adic cohomology, Publ. Math. IHES 63 (1986) 107-152. | Numdam | MR 849653 | Zbl 0613.14017

Coombes, K.: Motifs, L-functions, and the K-cohomology of rational surfaces over finite fields, Math. Ann. 276 (1987a) 255-267. | MR 870964 | Zbl 0588.14012

Coombes, K.: The arithmetic of Enriques surfaces, Preprint (1987b).

Deninger, C. and Wingberg, K.: Artin-Verdier duality for n-dimensional local fields involving higher dimensional algebraic K-sheaves, J. Pure and Appl. Algebra 43 (1986) 243-255. | MR 868985 | Zbl 0608.12016

Fontaine, J.-M. and Messing, W.: p-adic periods and p-adic étale cohomology, in Current Trends in Arithmetical Algebraic Geometry, Contemporary Math., AMS, (1987) 179-207. | MR 902593 | Zbl 0632.14016

Fuchs, L.: Infinite Abelian Groups, Vol. II, Academic Press (1973). | MR 349869 | Zbl 0257.20035

Gros, M. and Suwa, N.: La conjecture de Gersten pour les faisceaux de Hodge-Witt logarithmique, Preprint (1987). | MR 962522 | Zbl 0715.14011

Grothendieck, A.: Cohomologie l-adic et Fonctions L, Lecture Notes in Math. 589, Springer, Heidelberg (1977). | MR 463174 | Zbl 0345.00011

Illusie, L.: Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. ENS 12 (1979) 501-661. | Numdam | MR 565469 | Zbl 0436.14007

Kato, K.: A generalization of local class field theory by using K-groups II, J. Fac. Sci. Univ. of Tokyo, Sec. IA, 27 (1980). | MR 603953 | Zbl 0463.12006

Katz, N. and Messing, W.: Some consequences of the Riemann Hypothesis for varieties over finite fields, Inventiones Math. 23 (1974) 73-77. | MR 332791 | Zbl 0275.14011

Kratzer, C.: λ-structure en K-théorie algébrique, Comm. Math. Helv. 55 (1970) 233-254. | Zbl 0444.18008

Levine, M.: The indecomposable K3 of fields, Preprint (1987). | MR 903743 | Zbl 0636.18004

Lichtenbaum, S.: Zeta-functions of varieties over finite fields at s = 1, in Arithmetic and Geometry, Progress in Math. 35, Birkhauser, 173-194 (1983). | MR 717594 | Zbl 0567.14015

Lichtenbaum, S.: Values of zeta functions at non-negative integers, in Number Theory, Lecture Notes in Math. 1068, Springer, 127-138 (1984). | MR 756089 | Zbl 0591.14014

Lichtenbaum, S.: The construction of weight-two arithmetic cohomology, Inventiones Math. 88 (1987a) 183-215. | MR 877012 | Zbl 0615.14004

Lichtenbaum, S.: Two talks at the Math. Sciences Research Institute, Berkeley (1987b).

Merkur'Ev, A. and Suslin, A.: On the K3 of fields, Preprint (1987).

Milne, J.: On a conjecture of Artin and Tate, Annals of Math. 102 (1975) 517-533. | MR 414558 | Zbl 0343.14005

Milne, J.: Duality in the flat cohomology of a surface, Ann. Scient. ENS 9 (1976) 171-202. | Numdam | MR 460331 | Zbl 0334.14010

Milne, J.: Etale Cohomology, Princeton Univ. Press (1980). | MR 559531 | Zbl 0433.14012

Milne, J.: Zero cycles on algebraic varieties in nonzero characteristic: Rojtman's theorem, Comp. Math. 47 (1982) 271-287. | Numdam | MR 681610 | Zbl 0506.14006

Milne, J.: Values of zeta functions of varieties over finite fields, Amer. J. Math. 108 (1986a) 297-360. | MR 833360 | Zbl 0611.14020

Milne, J.: Arithmetic Duality Theorems, Perspectives in Math. 1, Academic Press (1986 b). | MR 881804 | Zbl 0613.14019

Quillen, D.: On the cohomology and K-theory of the general linear group over a finite field, Ann. Math. 96 (1972) 552-586. | MR 315016 | Zbl 0249.18022

Saito, S.: Some observations on motivic cohomologies of arithmetic schemes, preprint (1987). | Zbl 0694.14005

Schneider, P.: On the values of the zeta function of a variety over a finite field, Comp. Math. 46 (1982) 133-143. | Numdam | MR 659920 | Zbl 0505.14020

Soulé, C.: Groupes de Chow et K-théorie de variétés sur un corps fini, Math. Ann. 268 (1984) 317-345. | MR 751733 | Zbl 0573.14001

Soulé, C.: Opérations en K-théorie algébrique, Can. J. Math. 37 (1985) 488-550. | MR 787114 | Zbl 0575.14015

Suslin, A.: Torsion in K2 of fields, preprint (1983). | MR 899915

Tate, J.: On the conjectures of Birch and Swinnerton-Dyer and a geometric analog, Séminaire Bourbaki 306 (1965/66). (Reprinted in Dix Exposés sur la Cohomologie des Schémas, North-Holland, Amsterdam, 1968). | Numdam | Zbl 0199.55604

Thomason, R.: Absolute cohomological purity, Bull. Soc. Math. France 112 (1984) 397-406. | Numdam | MR 794741 | Zbl 0584.14007

Thomason, R.: A finiteness condition equivalent to the Tate conjecture over Fq, Preprint (1985). | MR 991987

Zarhin, Yu.: The Brauer group of abelian varieties over fields (Russian), Izv. Akad. Nauk. USSR 46 (1982) 211-243. | MR 651646 | Zbl 0505.14034